Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Kenalog shot for eczema and menstrual cycle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi,How long does it take for the menstrual cycle to become normal after a kenalog shot
Doctor :   Hi,
Doctor :   Dr xxxx
User :   hello
Doctor :   May i know the dosage and the reason for which the injection was taken ?
User :   The dosage I am not sure about, I know it was one does. The shot was taken to help
User :   Sorry help to control eczema, i got the shot on the 8th of dec 10
Doctor :   ok, there is no much strong relation to menstrual cycle
Doctor :   very rarely the period can get delayed or missed
User :   well in some research i have read that some ladies menstral cycle has been irregular and i had my cycle 3 weeks ago and this would be early
Doctor :   but the effect do not last more than one cycle
User :   currenlty i am not having a full period, its kinda like a red/brown discharge that is not heavy and this is not normal for me
Doctor :   yes, it could be as a effect of triamcinalone
Doctor :   but this will end this period only
Doctor :   if on continuous kenolog course then irregularities can be long
User :   is there a point where i should be concerned, how long will this last
Doctor :   not at al,
Doctor :   this period would be the only one cycle which might be affected
User :   it has been two days, anything over a week would be unormal
Doctor :   yes,
User :   who should i see if any complications obgyn?
Doctor :   yes, a gynecologist
User :   is there anything i can do know while i wait for it to be over
Doctor :   no , do not go for any medication now , as its self limiting
User :   how do you feel about the light box for eczema, are there side effects as well
Doctor :   May i know what light box?
User :   There is a light box with phototherapy aspects that is supposed to do something to the cells on the skin and reduce its appearance
Doctor :   oh, ok i think you are mentioning about PUVA the Ultraviolet phototherapy
User :   yes
Doctor :   well there are sidefeffects but they are to the superficial skin , not any systemic problems
Doctor :   it could cause burns
User :   burn on my normal skin or the skin affected?
Doctor :   both ,
Doctor :   and hyperpigmentation of normal skin can also be a sideeffect
User :   Does that mean the normal skin could get lighter or darker. I am already a dark skinned person but my arms are a litter lighter
Doctor :   darker
User :   Ok well i basically wanted to find out about my menstrual cycle, so just to be sure that this is the only time i will have an irregular discharge and my cycle will go back to normal next month. will the steriod shot be out of my system by then and/or will my hormones just be back in function
Doctor :   yes,
Doctor :   it may last only a month
User :   i am sorry the bleeding a month?
Doctor :   no,
Doctor :   this men cycle only
Doctor :   and bleeding not more than a week
User :   thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor